Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 191, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 30, 2015, 4:10 PM CDT for Gonzales County, Guadalupe County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 4:10 PM CDT (21:10 UTC)
- Expired
- May 30, 2015, 4:59 PM CDT
- In force
- 49 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Gonzales County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 30 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1820 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
251
WUUS54 KEWX 302110
SVREWX
TXC177-187-302215-
/O.NEW.KEWX.SV.W.0191.150530T2110Z-150530T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
410 PM CDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
WEST CENTRAL GONZALES COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 515 PM CDT
* AT 409 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KINGSBURY...
OR 9 MILES EAST OF SEGUIN...MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SEGUIN...KINGSBURY...GERONIMO...BEBE...BELMONT...OAK FOREST...
LEESVILLE AND MONTHALIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND
MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 2932 9783 2935 9786 2938 9784 2938 9790
2967 9794 2973 9776 2971 9776 2971 9773
2969 9774 2968 9771 2967 9770 2967 9768
2945 9751
TIME...MOT...LOC 2109Z 339DEG 21KT 2960 9781
HAIL...0.88IN
WIND...60MPH
$$
MO2 follow-up statements
983
WWUS54 KEWX 302145
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
445 PM CDT SAT MAY 30 2015
TXC177-187-302215-
/O.CON.KEWX.SV.W.0191.000000T0000Z-150530T2215Z/
GUADALUPE TX-GONZALES TX-
445 PM CDT SAT MAY 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN GUADALUPE AND WEST CENTRAL GONZALES COUNTIES...
AT 444 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF PALMETO...OR 14 MILES SOUTHWEST OF LULING...MOVING SOUTHEAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KINGSBURY...OAK FOREST...BEBE...LEESVILLE...MONTHALIA AND BELMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2932 9783 2935 9786 2938 9784 2938 9790
2963 9788 2973 9776 2971 9776 2971 9773
2969 9774 2968 9771 2967 9770 2967 9768
2945 9751
TIME...MOT...LOC 2144Z 331DEG 19KT 2950 9775
HAIL...0.88IN
WIND...60MPH
$$
TB3824
WWUS54 KEWX 302159
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
459 PM CDT SAT MAY 30 2015
TXC177-187-302208-
/O.CAN.KEWX.SV.W.0191.000000T0000Z-150530T2215Z/
GUADALUPE TX-GONZALES TX-
459 PM CDT SAT MAY 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GUADALUPE AND
WEST CENTRAL GONZALES COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2932 9783 2935 9786 2938 9784 2938 9790
2963 9788 2973 9776 2971 9776 2971 9773
2969 9774 2968 9771 2967 9770 2967 9768
2945 9751
TIME...MOT...LOC 2158Z 339DEG 21KT 2980 9764
$$
TB3What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:08 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 30, 3:08 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 308 PM CDT SAT MAY 30 2015 .SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... TRICKY FORECAST REMAINS FOR THE AFTERNOON AND OVERNIGHT PERIOD ACROSS SOUTH CENTRAL TEXAS. THE LEFT OVER OUTFLOW BOUNDARY FROM KERRVILLE TO SAN MARCOS TO BASTROP HAS BEGUN TO LIGHT UP WITH STORMS WITHIN THE LAST HOUR OR SO. THE MCS THAT BEGUN THIS MORNING TO OUR NORTHWEST ACROSS FORT STOCKTON HAS DEVELOPED SOUTHWARD AND TAKEN A MORE EASTERLY TRACK AND NOW EXTENDS FROM UVALDE SOUTH TO CARRIZO SPRINGS AS A BROKEN LINE OF STORMS. THE HRRR HAS BEEN THE MODEL WITH THE BEST HANDLE ON BOTH FEATURES. MOST OF THE OTHER MESOSCALE MODELS (TEXAS TECH WRF/ARM/NMM) ALL DO NOT HAVE THE REMNANTS OF THE MCS TO THE WEST. THE HRRR PUSHES THE THE MCS TO THE EAST AND CONTINUES TO WEAKEN IT WHILE MOVIING THE LINE OF SHOWERS AND STORMS SOUTH WITH THE BOUNDARY. IT THEN SEEM TO DEVELOP A FEW MORE ISOLATED SHOWERS AND STORMS ALONG THE WEAK FRONT AS IT PUSHES TO THE SOUTH. THE MAJORITY OF THE CONVECTION WILL PUSH TO THE SOUTH AND EAST BY ABOUT 8 PM TONIGHT WITH ISOLATED ACTIVITY CONTINUING THROUGH ABOUT MIDNIGHT. THE MAIN THREATS WITH THESE STORMS WILL BE STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND SMALL HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE STORMS...ESPECIALLY THOSE THAT ARE SLOWLY MOVING TO THE SOUTH. THE FLASH FLOOD WATCH CONTINUES ACROSS THE WHOLE AREA. RAINFALL AMOUNTS WILL AVERAGE AROUND AN INCH WITH HIGHER TOTALS OF TWO TO THREE INCHES POSSIBLE. IT IS SET TO EXPIRE AT 7 AM TOMORROW...BUT COULD POSSIBLY BE CANCELED EARLY ONCE STORMS PUSH OUT OF THE AREA TONIGHT. LATER SHIFTS WILL RE- EVALUATE AND MAKE CHANGES TO THE WATCH AS NEEDED. GLOBAL MODELS SHOW SHOWERS AND STORMS CONTINUING ACROSS THE COASTAL PLAINS LATE TONIGHT AND SUNDAY MORNING ALONG THE WEAK COLD FRONT AS IT CONTINUES TO PUSH SOUTH. WITH THE MOIST ENVIRONMENT AROUND THE AREA WE COULD SEE AN ISOLATED SHOWER OR THUNDERSTORM THROUGHOUT THE AFTERNOON SUNDAY...BUT CHANCES REMAIN LOW. ONCE THE FRONT PUSHES WELL TO OUR SOUTH LATE SUNDAY THE LONG AWAITED DRYING TREND WILL BEGIN. SUNDAY NIGHT WILL BE MOSTLY CLEAR AND PLEASANT WITH LOWS ACROSS MUCH OF SOUTH CENTRAL TEXAS IN THE LOW TO MID 60S. && .LONG TERM (MONDAY THROUGH SATURDAY)... THE UPPER LEVEL PATTERN FOR MUCH OF NEXT WEEK WILL BE THE SAME AS A TROUGH OF LOW PRESSURE WILL DROP DOWN INTO THE SOUTHEAST UNITED STATES AND BECOME CUT OFF FROM THE FLOW. AT THE SAME TIME A RIDGE OF HIGH PRESSURE BUILDS OVER NORTHERN MEXICO AND THE SOUTHWEST U.S. THIS WILL KEEP SOUTH CENTRAL TEXAS IN NORTHWEST FLOW ALOFT AND KEEP THE AREA MOSTLY DRY. AN ISOLATED SHOWER OR THUNDERSTORM ALONG THE TEXAS SEA BREEZE LOOKS TO BE THE ONLY CHANCE FOR PRECIPITATION THROUGH THE END OF NEXT WEEK. SOUTH CENTRAL TEXAS WILL WELCOME THE FIRST WEEK OF JUNE AS A CHANCE TO DRY OUT FROM A VERY WET AND STORMY MONTH OF MAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 66 84 64 86 66 / 50 20 - 10 - AUSTIN BERGSTROM INTL AIRPORT 64 83 61 85 64 / 50 20 - 10 - NEW BRAUNFELS MUNI AIRPORT 67 85 64 87 66 / 50 30 - - - BURNET MUNI AIRPORT 64 81 62 84 65 / 40 20 - 10 - DEL RIO INTL AIRPORT 66 87 69 89 70 / 40 30 - 20 - GEORGETOWN MUNI AIRPORT 65 82 62 84 65 / 40 20 - - - HONDO MUNI AIRPORT 66 85 65 87 66 / 50 30 - 10 - SAN MARCOS MUNI AIRPORT 65 83 63 85 65 / 50 20 - - - LA GRANGE - FAYETTE REGIONAL 68 84 63 85 67 / 60 40 - 20 - SAN ANTONIO INTL AIRPORT 67 85 66 86 68 / 50 30 - 10 - STINSON MUNI AIRPORT 68 85 67 86 67 / 60 30 - 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...TREADWAY PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 30, 12:38 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1238 PM CDT SAT MAY 30 2015 TXZ171>173-183>194-204>209-220>225-311745- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR- COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES- DE WITT-LAVACA- 1238 PM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY INTO TONIGHT. SOME STORMS COULD BE SLOW MOVING AND CONTAIN LOCALLY HEAVY RAINFALL. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH TOTALS OF NEAR 3 INCHES POSSIBLE. EVEN THESE LOWER AMOUNTS IN A QUICK TIME FRAME COULD CAUSE FLASH FLOODING IN MANY AREAS GIVEN THE SATURATED CONDITIONS. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS FOR TODAY AND TONIGHT. ALSO...A FEW STRONG STORMS WITH GUSTY WINDS AND HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY. HEAVY RAINS ARE APPEARING LESS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TXZ202-203-217>219-228-311745- KINNEY-UVALDE-MAVERICK-ZAVALA-FRIO-DIMMIT- 1238 PM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PARTS OF THE RIO GRANDE PLAINS UNTIL 7 PM THIS EVENING DUE TO A LINE OF SHOWERS AND THUNDERSTORMS PUSHING EAST ACROSS THE AREA. GUSTY THUNDERSTORM WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY INTO TONIGHT. SOME STORMS COULD BE SLOW MOVING AND CONTAIN LOCALLY HEAVY RAINFALL. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH TOTALS OF NEAR 3 INCHES POSSIBLE. EVEN THESE LOWER AMOUNTS IN A QUICK TIME FRAME COULD CAUSE FLASH FLOODING IN MANY AREAS GIVEN THE SATURATED CONDITIONS. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS FOR TODAY AND TONIGHT. ALSO...A FEW STRONG STORMS WITH GUSTY WINDS AND HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY. HEAVY RAINS ARE APPEARING LESS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AS THESE STRONG TO SEVERE STORMS PUSH EAST ACROSS THE RIO GRANDE PLAINS.
In the hours before
Special weather statement, May 30, 3:59 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
359 PM CDT SAT MAY 30 2015
TXZ191-204>208-221-223-302200-
CALDWELL TX-GONZALES TX-BEXAR TX-MEDINA TX-WILSON TX-COMAL TX-
GUADALUPE TX-HAYS TX-
359 PM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR GUADALUPE...SOUTHEASTERN COMAL...
SOUTH CENTRAL HAYS...SOUTHWESTERN CALDWELL...EASTERN MEDINA...CENTRAL
GONZALES...BEXAR AND NORTH CENTRAL WILSON COUNTIES UNTIL 500 PM
CDT...
AT 357 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HELOTES TO STAPLES...AND
MOVING SOUTHEAST AT 20 TO 25 MPH.
TORRENTIAL RAINFALL UP TO 3 INCHES...DIME SIZE HAIL AND WIND GUSTS
UP TO 50 MPH WILL BE POSSIBLE WITH SOME OF THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...NEW BRAUNFELS...SAN MARCOS...SEGUIN...UNIVERSAL CITY...
GONZALES...LULING...SCHERTZ...CIBOLO...LIVE OAK...LEON VALLEY...
KIRBY...HELOTES...ALAMO HEIGHTS...SELMA...WINDCREST...TERRELL
HILLS...BULVERDE...GARDEN RIDGE AND HOLLYWOOD PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2923 9862 2960 9889 2964 9885 2988 9775
2953 9733
TIME...MOT...LOC 2057Z 318DEG 22KT 2974 9779 2953 9879
MOLocal storm report, May 30, 4:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
402 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM FLASH FLOOD 1 SW SPRING BRANCH 29.85N 98.42W
05/30/2015 COMAL TX DEPT OF HIGHWAYS
LOW WATER CROSSING ON ROLLING CREEK ROAD CLOSED DUE TO
WATER
&&
EVENT NUMBER EWX1500613
SBSLocal storm report, May 30, 4:03 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
403 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL 2 WSW BRACKEN 29.60N 98.35W
05/30/2015 E0.25 INCH BEXAR TX PUBLIC
HAIL AT THE ROLLING OAKS MALL
&&
EVENT NUMBER EWX1500614
SBSLocal storm report, May 30, 4:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
408 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 1 NE HOLLYWOOD PARK 29.61N 98.47W
05/30/2015 M0.25 INCH BEXAR TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1500615
SBSLocal storm report, May 30, 4:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
409 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 1 W LIVE OAK 29.55N 98.36W
05/30/2015 E0.25 INCH BEXAR TX AMATEUR RADIO
&&
EVENT NUMBER EWX1500616
SBSLocal storm report, May 30, 4:10 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
410 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL 3 ESE HELOTES 29.56N 98.64W
05/30/2015 M0.25 INCH BEXAR TX AMATEUR RADIO
&&
EVENT NUMBER EWX1500617
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 4:24 AM CDT | Special Weather Statement | EWX | Edwards, Gillespie, Kerr, Llano, Real, Val Verde | 51 min |
| May 30, 5:11 AM CDT | Special Weather Statement | EWX | Bandera, Blanco, Burnet, Edwards, Gillespie, Kendall and 4 more | 64 min |
| May 30, 9:11 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 30, 11:26 AM CDT | Areal Flood Advisory | EWX | Val Verde | 109 min |
| May 30, 11:26 AM CDT | Special Weather Statement | EWX | Edwards, Kinney | 64 min |
| May 30, 12:05 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 40 min |
| May 30, 12:45 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 45 min |
| May 30, 1:14 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick | 2 hr |
| May 30, 1:23 PM CDT | Special Weather Statement | EWX | Maverick | 52 min |
| May 30, 1:28 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 47 min |
| May 30, 2:15 PM CDT | Special Weather Statement | EWX | Bandera, Comal, Hays, Kendall | 45 min |
| May 30, 2:21 PM CDT | Special Weather Statement | EWX | Dimmit, Uvalde, Zavala | 54 min |
| May 30, 2:40 PM CDT | Flash Flood Warning | EWX | Kinney, Uvalde | 3 hr |
| May 30, 2:46 PM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Hays, Kendall and 2 more | 4 hr |
| May 30, 3:24 PM CDT | Special Weather Statement | EWX | Caldwell, Comal, Hays, Kendall | 36 min |
| May 30, 3:32 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe | 43 min |
| May 30, 3:39 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Hays | 4 hr |
| May 30, 3:43 PM CDT | Special Weather Statement | EWX | Frio | 47 min |
| May 30, 3:54 PM CDT | Special Weather Statement | EWX | Medina | 51 min |
| May 30, 3:59 PM CDT | Special Weather Statement | EWX | Bexar, Guadalupe | 61 min |
| May 30, 4:11 PM CDT | Special Weather Statement | EWX | Fayette | 49 min |
| May 30, 4:21 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Medina, Wilson | 4 hr |
| May 30, 4:36 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell | 39 min |
| May 30, 4:40 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe | 4 hr |
| May 30, 4:43 PM CDT | Special Weather Statement | EWX | Travis | 47 min |
| May 30, 4:53 PM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| May 30, 5:00 PM CDT | Special Weather Statement | EWX | Fayette | 45 min |
| May 30, 5:21 PM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Karnes | 39 min |
| May 30, 5:25 PM CDT | Flash Flood Warning | EWX | Travis | 2 hr |
| May 30, 5:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, DeWitt, Karnes, Lavaca, Wilson | 3 hr |
| May 30, 5:57 PM CDT | Flash Flood Warning | EWX | DeWitt, Karnes, Lavaca | 4 hr |
| May 30, 6:19 PM CDT | Special Weather Statement | EWX | DeWitt | 41 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.